# SDR HALA2008110400840

- Difficulty date: November 4, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 21,669 hours, 4,204 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Warning System
- Condition: Malfunctioned
- Location: Tcas
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING CLIMB OUT TCAS FAIL LIGHT ILLUMINATED WENT OUT APPROX 2HRS LATER WORKED FINE FOR REST OF FLIGHT.  PERFORMED BITE CHECK PER FIM 34-45-00, SYSTEM CHECKS OK TO CONTINUE.
